Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 49, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 8, 2015, 5:58 PM EDT for Clark County, Jefferson County, Scott County, Indiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2015, 5:58 PM EDT (21:58 UTC)
- Expired
- Apr 8, 2015, 6:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clark County, IN, Jefferson County, IN, Scott County, IN
The radar
The Louisville radar (KLVX), 81 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 2:05 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Apr 8, 5:07 PM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 487 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
590
WUUS53 KLMK 082158
SVRLMK
INC019-077-143-082230-
/O.NEW.KLMK.SV.W.0049.150408T2158Z-150408T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
558 PM EDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CLARK COUNTY IN SOUTH CENTRAL INDIANA...
SOUTH CENTRAL JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHEASTERN SCOTT COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 630 PM EDT
* AT 555 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
HENRYVILLE...AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
OTISCO...MARYSVILLE...NEW MARKET...NABB...LEXINGTON...NEW
WASHINGTON...SWANVILLE...CHELSEA...PAYNESVILLE...OTTO...SALUDA AND
HANOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3876 8549 3868 8546 3866 8544 3860 8544
3858 8542 3855 8541 3843 8575 3859 8586
TIME...MOT...LOC 2158Z 250DEG 25KT 3856 8570
HAIL...1.00IN
WIND...<50MPH
$$
RAS1 follow-up statement
518
WWUS53 KLMK 082219
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
619 PM EDT WED APR 8 2015
INC143-082230-
/O.CAN.KLMK.SV.W.0049.000000T0000Z-150408T2230Z/
SCOTT IN-
619 PM EDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCOTT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF SCOTT COUNTY.
LAT...LON 3860 8544 3855 8541 3849 8560 3850 8566
3861 8557 3868 8557 3872 8548 3868 8546
3866 8544
TIME...MOT...LOC 2220Z 250DEG 25KT 3861 8552
$$
INC019-077-082230-
/O.CON.KLMK.SV.W.0049.000000T0000Z-150408T2230Z/
JEFFERSON IN-CLARK IN-
619 PM EDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CLARK AND SOUTH CENTRAL JEFFERSON COUNTIES UNTIL 630 PM EDT...
AT 616 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES WEST OF
BEDFORD...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PAYNESVILLE...OTTO...SALUDA AND HANOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3860 8544 3855 8541 3849 8560 3850 8566
3861 8557 3868 8557 3872 8548 3868 8546
3866 8544
TIME...MOT...LOC 2220Z 250DEG 25KT 3861 8552
HAIL...1.00IN
WIND...60MPH
$$
RASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 5:26 PM EDT, 32 minutes earlier.
Area forecast discussion, Apr 8, 5:26 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
526 PM EDT Wed Apr 8 2015
...Forecast Update...
Issued at 525 PM EDT Wed Apr 8 2015
The Severe Thunderstorm Watch has been converted to a Tornado Watch
across southern IN and has been extended until 10 PM EDT. Backed low
level flow and organized storms along the boundary have led to some
cells with significant rotation. Winds, hail, and isolated tornadoes
will be possible. South of the watch area, hail will continue to be
possible over the next couple of hours. This activity should then
diminish later this evening.
.SHORT TERM (Now through Thursday Night)...
Issued at 308 PM EDT Wed Apr 8 2015
...More Strong Storms Possible This Evening and Tomorrow...
Multiple boundaries have set up across the region this afternoon.
SPC mesoanalysis shows all the CIN from earlier in the day has
eroded and we have become moderately unstable with 2500-3500 J/kg CAPE.
A Severe Thunderstorm Watch has been issued for southern Indiana for
this afternoon and early evening. However, given the multiple
boundaries and possibility for strong storms elsewhere around the
forecast area, extensions to the Watch are not out of the question
this afternoon. Large hail and damaging winds will be the main
threats this afternoon, though a tornado or two cannot be ruled out
completely. The other concern for tonight will be the possibility of
training thunderstorms, particularly across southern IN and north
central KY. The latest runs of the HRRR have been suggesting this.
Given that flash flood values are under an inch an hour and storms
may train in this area, have gone ahead and issued a Flash Flood
Watch starting late this afternoon and continuing through tomorrow
night.
There should be a relative lull in the storms for much of the
overnight period as any storms that develop this afternoon will move
out late this evening. Think another complex associated with a weak
upper level wave will move in early tomorrow morning and continue
through the morning hours. Some small hail and gusty winds will be
possible with these storms.
There should be at least a short break in storm coverage tomorrow
afternoon ahead of the more significant chance for severe weather
along and ahead of the cold front tomorrow night. Moisture will pool
ahead of the front with strong southerly winds through the afternoon
tomorrow. Forcing will come from the upper level trough moving in
and an upper level jet. Shear will increase and hodographs exhibit
favorable clockwise curving tomorrow night. A broken line of showers
and thunderstorms looks to develop to our west congeal into a line
as it moves into the forecast area tomorrow evening. Damaging winds
will be the the main threat with the squall line, with a few
embedded tornadoes possible. If any cells do develop ahead of the
main line hail could be a threat as well.
Due to the repeated areas of convection moving across the region,
have kept the Flash Flood Watch in place through tomorrow night.
Repeated rains will only exacerbate or renew flooding problems.
.LONG TERM (Friday through Wednesday)...
Issued at 241 PM EDT Wed Apr 8 2015
Not much has changed in the thinking for the long term period. Due
to the ongoing storms an updated discussion will not be issued this
afternoon. The previous discussion is below.
Previous discussion
-------------------
Cold front should pass through the area during the pre-dawn hours
Friday in our west then sweep across the rest of central Kentucky
during the early morning hours. Westerly flow will bring in a drier
and quieter pattern Friday night.
Plan on a pleasant, sunny and seasonable Saturday with high pressure
over the lower Ohio Valley. Sunday will start off in similar fashion
but as the high quickly moves to the east, southerly return flow
will begin to push another slug of warm, moist air to the region.
Shower chances return Sunday night through Monday as a trough digs
across the central Plains. High-end chance to likely POPs look
reasonable early next week with near normal temperatures.
&&
.AVIATION (18Z TAF Update)...
Updated at 1248 PM EDT Wed Apr 8 2015
Scattered thunderstorms are still expected to develop this
afternoon, though have pushed back the timing of VCTS in the TAFs
for a couple of hours. There is still a lot of uncertainty in when
and where the storms will develop so have kept the VCTS as opposed
to introducing TSRA at this time. Those with aviation interests
should keep a close eye on the radar this afternoon.
Expect a decrease in coverage of storms this evening with much of
the night remaining dry at the TAF sites. Another complex looks to
move in early tomorrow morning from the west bringing more showers
and thunderstorms. These should move out by early afternoon.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through late Thursday night FOR KYZ023>025-
028>043-045>049-053>057-066-067.
IN...FLASH FLOOD WATCH through late Thursday night FOR INZ076>079-083-
084-089>092.
&&
Update.........EER
Short Term.....EER
Long Term......BJS
Aviation.......EERHazardous weather outlook, Apr 8, 3:33 PM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 333 PM EDT WED APR 8 2015 INZ076>079-083-084-089>092-091945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE 333 PM EDT WED APR 8 2015 /233 PM CDT WED APR 8 2015/ ...SEVERE THUNDERSTORM WATCH 34 IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE THURSDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...WITH LESSER CHANCES OVERNIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAIN...DAMAGING WINDS...AND LARGE HAIL. THERE IS A SMALL CHANCE OF A TORNADO AS WELL. A FLASH FLOOD WATCH HAS BEEN ISSUED AS WELL. PLEASE REFER TO THAT FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED STORMS WILL BE POSSIBLE ONCE AGAIN ON THURSDAY...SOME OF WHICH MAY BE STRONG. STRONG TO SEVERE STORMS ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE GUSTY WINDS AND LOCALLY HEAVY RAIN. MORE ROUNDS OF HEAVY RAINFALL ARE EXPECTED BY EARLY TO MID WEEK NEXT WEEK. THIS RAIN COULD LEAD TO ADDITIONAL FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY SEVERE WEATHER OR FLOODING OVER THE NEXT COUPLE OF DAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ023>025-028>043-045>049-053>057-066-067-091945- HANCOCK KY-BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-CASEY KY-LINCOLN KY- INCLUDING THE CITIES OF...HAWESVILLE...HARDINSBURG...BRANDENBURG... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...LIBERTY... STANFORD 333 PM EDT WED APR 8 2015 /233 PM CDT WED APR 8 2015/ ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE THURSDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...WITH LESSER CHANCES OVERNIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAIN...GUSTY WINDS...AND SMALL HAIL. THERE IS A SMALL CHANCE OF A TORNADO ESPECIALLY ALONG AND NORTH OF THE INTERSTATE 64 CORRIDOR. A FLASH FLOOD WATCH HAS BEEN ISSUED AS WELL. PLEASE REFER TO THAT FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED STORMS WILL BE POSSIBLE ONCE AGAIN ON THURSDAY...SOME OF WHICH MAY BE STRONG. STRONG TO SEVERE STORMS ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE GUSTY WINDS AND LOCALLY HEAVY RAIN. MORE ROUNDS OF HEAVY RAINFALL ARE EXPECTED BY EARLY TO MID WEEK NEXT WEEK. THIS RAIN COULD LEAD TO ADDITIONAL FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY SEVERE WEATHER OR FLOODING OVER THE NEXT COUPLE OF DAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ026-027-061>065-070>078-081-082-091945- OHIO KY-GRAYSON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY- LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY- METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 333 PM EDT WED APR 8 2015 /233 PM CDT WED APR 8 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...WITH LESSER CHANCES OVERNIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAIN...GUSTY WINDS...AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED STORMS WILL BE POSSIBLE ONCE AGAIN ON THURSDAY...SOME OF WHICH MAY BE STRONG. STRONG TO SEVERE STORMS ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE DAMAGING WINDS AND LOCALLY HEAVY RAIN. MORE ROUNDS OF HEAVY RAINFALL ARE EXPECTED BY EARLY TO MID WEEK NEXT WEEK. THIS RAIN COULD LEAD TO ADDITIONAL FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY SEVERE WEATHER OR FLOODING OVER THE NEXT COUPLE OF DAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. EER/BJS
In the hours before
Local storm report, Apr 8, 5:36 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
536 PM EDT WED APR 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL TAYLORSVILLE 38.03N 85.34W
04/08/2015 E1.75 INCH SPENCER KY BROADCAST MEDIA
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Apr 8, 5:42 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
542 PM EDT WED APR 8 2015
KYZ046-047-055-056-082210-
BOYLE KY-GARRARD KY-MERCER KY-WASHINGTON KY-
542 PM EDT WED APR 8 2015
...STRONG THUNDERSTORM WITH HEAVY RAIN...AND PENNY SIZE HAIL...
AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES EAST OF SPRINGFIELD...AND MOVING EAST AT
35 MPH.
HEAVY RAIN REDUCING VISIBILITIES...AND PENNY SIZE HAIL...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
HARRODSBURG...
NEVADA AND NEEDMORE...
RIVERVIEW ESTATES AND DAVIS HILL...
STRINGTOWN AND FAULCONER...
BURGIN AND BUSHTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3769 8451 3760 8503 3763 8504 3763 8511
3777 8515 3786 8477 3785 8476 3786 8469
3782 8473 3783 8468 3779 8467 3779 8465
3781 8466 3780 8461 3779 8464 3773 8457
3775 8454
TIME...MOT...LOC 2142Z 255DEG 32KT 3770 8501
RASLocal storm report, Apr 8, 5:46 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
546 PM EDT WED APR 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 2 NNW WILLISBURG 37.84N 85.14W
04/08/2015 M1.00 INCH WASHINGTON KY PUBLIC
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Apr 8, 5:49 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
549 PM EDT WED APR 8 2015
KYZ037-043-082220-
HARRISON KY-NICHOLAS KY-
549 PM EDT WED APR 8 2015
...STRONG THUNDERSTORM WITH PENNY SIZE HAIL...AND 40 MPH WINDS...
AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CYNTHIANA...AND MOVING NORTHEAST AT 25 MPH.
PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
CYNTHIANA...
ODDVILLE AND HOOKTOWN...
VENUS AND BUENA VISTA...
BAREFOOT AND CLAYSVILLE...
BARTERVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3834 8416 3837 8420 3832 8427 3831 8431
3830 8432 3845 8442 3856 8417 3854 8416
3851 8418 3848 8415 3844 8400 3844 8397
3842 8394
TIME...MOT...LOC 2149Z 243DEG 23KT 3841 8426
RASLocal storm report, Apr 8, 5:51 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
551 PM EDT WED APR 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL WADDY 38.13N 85.07W
04/08/2015 E1.00 INCH SHELBY KY PUBLIC
&&
MRCLocal storm report, Apr 8, 5:57 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
557 PM EDT WED APR 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL 3 NNE COXS CREEK 37.94N 85.44W
04/08/2015 E0.75 INCH NELSON KY PUBLIC
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 10:35 AM EDT | Special Weather Statement | LMK | Jefferson | 20 min |
| Apr 8, 2:28 PM EDT | Flash Flood Watch | LMK | Clark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more | 39 hr |
| Apr 8, 4:45 PM EDT | Severe Thunderstorm Warning | LMK | Dubois | 40 min |
| Apr 8, 5:05 PM EDT | Special Weather Statement | LMK | Clark | 30 min |
| Apr 8, 5:17 PM EDT | Severe Thunderstorm Warning | LMK | Orange | 38 min |
| Apr 8, 5:19 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Scott, Washington | 31 min |
| Apr 8, 5:33 PM EDT | Areal Flood Advisory | LMK | Orange, Washington | 117 min |
| Apr 8, 5:38 PM EDT | Severe Thunderstorm Warning | LMK | Washington | 32 min |
| Apr 8, 6:12 PM EDT | Flash Flood Warning | LMK | Jefferson, Scott, Washington | 2 hr |
| Apr 8, 6:15 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Scott | 30 min |
| Apr 8, 6:28 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 32 min |
| Apr 8, 6:46 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 29 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.